MAUDE Adverse Event Report: ENCORE MEDICAL L. P. LINEAR HIP STEM; LINEAR, STD, REDUCED NECK, SZ 9, W/P2 COATING

ENCORE MEDICAL L. P. LINEAR HIP STEM; LINEAR, STD, REDUCED NECK, SZ 9, W/P2 COATING
Model Number 425-98-009
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to patient fell and femur fractured.Revises to revision stem for stability.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as fracture after a fall.The previous surgery and the surgery detailed in this event occurred 21 days apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to fracture after a fall.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell" and due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient activities or trauma, patient noncompliance with medical instructions or incorrect implant selection.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
LINEAR HIP STEM
Common Device Name
LINEAR, STD, REDUCED NECK, SZ 9, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11672102
Report Number1644408-2021-00310
Device Sequence Number19622133
Product Code LPH
UDI-Device Identifier00888912078818
UDI-Public(01)00888912078818
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model Number425-98-009
Device Catalogue Number425-98-009
Device Lot Number561G1131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362, LOT 866B1749; 400-03-362, LOT 866B1749
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR